On fuzzified linear programming problems

Robert, Fullér [Fullér, Róbert (Operációkutatás), szerző]

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
    Azonosítók
    In this paper a fuzzified linear programming problem is discussed, where the parameters are linear functions. The maximum and the inequalities are considered in the sense of Goetschel-Voxman [Elementary fuzzy calculus, Fuzzy Sets and Systems, 18(1986) 31-43.] relation.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-05-14 03:26